We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
So the nurse told me when she gave me the BCP that I shouldn't be in any more pain after a few days. I started it immediately, so I was still bleeding and only on cd2 when I started the pill. The next day after starting the pill I stopped spotting. Well, it's now 5 days later and I'm still really crampy and having occasional sharp pains. Do you think it's worth calling? I wonder if it's just the cysts and I'm sure they won't be able to do anything but I didn't think I would be in pain after this long. How long do you think it's safe to give it? I have had SO MANY ruptured cysts and I don't want another... and I don't want to loose an ovary to one of them!
Yet another wonderful siggy by HeatherW.... thank you so much!!!